Sort By:  

ugh, Lyrica

Aug 02, 2010 - 0 comments
Tags:

lyrica

,

Ugh!

,

side effects

,

Hope

,

balance

,

sleep

,

sleep attacks



everytime I "hope" the stupid "side effects" (which again, are smack dab in front for me!) are lessening, BAM, I get hit with the Lyrica sleep attacks or the godawesfull hammered feeling!

What is worse, no balance for no reason, or no balance becus its a "side effect"?
HA,

(trick question)

>v<     arrrggghhh!

CFS/FMS Tracker

no good

Aug 01, 2010 - 0 comments

Dear Universe,

What is up with this super sensitive, princess and the pea, infernally intense, "tactile allodynia" or whatever?

I was not aware there was an actual name for it. (was literally calling it: that" princess and the pea thingie" my body likes to torture me with)   While I am glad that I now know it is symptomatic of my back injury, I am quite unhappy that you chose to include it in the laundry list of symptoms you sent me.

"tactile alladynia" or however you spell it, seems like a rather inconsistently innocuous word to describe it.  Especially when one takes into account the pervasiveness of its nature.

WTF universe?  I cant even wear regular pants anymore!  I can't get away with thin elastic waistbands, and yoga apparel every day.  Plus, I went through 3 freaking different mattresses AND one of those annoying foam toppers!  And now I find out none of it will make a difference anyway!

That makes me so angry.  I am afraid to even let myself think about it too much today.  Because my body feels trampled by Spanish Bulls, and I already had to change my pants to uglyier looser fitting ones because of this horrendous hyper-sensitivity all over.  So I will have to say goodbye for now Universe..........

I am trying to keep in mind right now, that whatever my path hurtling forward through time is, my body will have the experiences it needs to be prepared for my Dharma.

But I am afraid, dear universe, to tell you that Like Arjuna, I doubt my strength to carry out my mission, so I will put it on "paper" here, and send it out into internet-land with hopes it will help.

I hope you send me some guidance soon :)  And thankyou for all that you have put into my life, and the wisdom and experience I know it will teach me  :D

I Love You,
~Me

CFS/FMS Tracker

bad day

Jul 25, 2010 - 0 comments
Tags:

bad day

,

Ugh!

,

cfs/fms tracker

,

lyrica



Wow.  Very very very bad day physically.  Literally ALL DAY.  one of the worst I have had in awhile I would say.  ugh.

CFS/FMS Tracker

lyrica induced issues

Jul 21, 2010 - 0 comments

The lyrica:  I hope it is working.  I hope it will work.  I also hope the side effects equalize once I have fully stepped up.  Cuz this kind of *****.  I feel dumber than my normal "I feel dumb" fogginess issue.  aggravation!  Serenity NOW!

CFS/FMS Tracker